BMJ case reports · 2019
Imatinib-induced pericardial effusion in a child.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Terry Charlotte, Avery Pascale, Morton Sarah, Aron Jon
Аннотация
A 12-year-old boy presented with central chest pain, shortness of breath and type 1 respiratory failure. He had a background of graft versus host disease (GvHD), which was currently managed with imatinib therapy. A focused bedside ultrasound scan was performed revealing a large pericardial effusion. The child was referred to a tertiary paediatric cardiology centre where he underwent emergency pericardiocentesis, draining a total of 800 mL of pericardial fluid. Fluid analysis excluded infection, and with no other concerns for a GvHD flare the diagnosis of an imatinib-induced pericardial effusion was made. On terminating the therapy, the pericardial collection did not reaccumulate. Tyrosine kinase inhibitor-induced pericardial and/or pleural effusion should be considered as a differential diagnosis in paediatric patients on this therapy presenting in a similar manner.